Ritz Approximations to Two-Dimensional Boundary Value Problems.
Numerische Mathematik, Tome 18 (1971), pp. 171-181
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1971__18_132100,
author = {C.A. Hall and R.E. Carlson},
title = {Ritz {Approximations} to {Two-Dimensional} {Boundary} {Value} {Problems.}},
journal = {Numerische Mathematik},
pages = {171--181},
year = {1971},
volume = {18},
zbl = {0213.17002},
url = {http://geodesic.mathdoc.fr/item/NUMA_1971__18_132100/}
}
C.A. Hall; R.E. Carlson. Ritz Approximations to Two-Dimensional Boundary Value Problems.. Numerische Mathematik, Tome 18 (1971), pp. 171-181. http://geodesic.mathdoc.fr/item/NUMA_1971__18_132100/